Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Using medicines like ACTOS for sugar and co-divon for Hyper tension. Worrying about how to reduce weight?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hi Doctor
I am worrying about how to reduce my weight
I am using medicines like ACTOS 15 mg for sugar and co-divon 160/25 for Hyper tension.
and daily I doing tread mill or 3 to 4 km of walk
I am controlling my deit also.
what is reason for not reducing the weight.
Posted Tue, 6 Aug 2013 in Medicines and Side Effects
Answered by Dr. Shanthi.E 12 hours later

How are you doing? It seems like I already answered your query 6 days back. Please check your question and answer history on your dashboard. You would find my answer.

You may want to ask other doctors on the panel the same question.

If you have another different query, I would be more than willing to answer you.

I hope you understand. Let me know if you have a fresh query.

Above answer was peer-reviewed by
Follow-up: Using medicines like ACTOS for sugar and co-divon for Hyper tension. Worrying about how to reduce weight? 12 hours later
Hello Doctor
Thanks for the answer but I want to know how to increase the sexual problem there is any medicines available in India for more erection of my penis which will help me to satisfied my sexual problem if you can advice me regarding this Metter and if u want I can visit your clinic in Bangalore.

Thanks and Regards


Answered by Dr. Shanthi.E 18 hours later
There are various drugs used in the treatment of sexual dysfunction. The common ones are dapoxetine and sildenafil. I do not practice clinically at through moment. Sorry about that. Take care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor